Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 228, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 11, 2013, 6:23 PM MDT for Dawes County, Nebraska. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 11, 2013, 6:23 PM MDT (00:23 UTC)
- Expired
- Aug 11, 2013, 7:15 PM MDT
- In force
- 52 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Dawes County, NE
The radar
The Rapid City radar (KUDX), 158 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 0.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 372 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 1298 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 5:50 PM MDT, 33 minutes earlier.
Area forecast discussion, Aug 11, 5:50 PM MDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 550 PM MDT SUN AUG 11 2013 .SHORT TERM...(TONIGHT THROUGH TUESDAY) ISSUED AT 305 PM MDT SUN AUG 11 2013 A SCATTERED COVERAGE OF SHOWERS AND THUNDERSTORMS CURRENTLY OVER THE CWA WILL BECOME MORE INTENSE THROUGH THE EARLY EVENING...MAINLY OVER THE EAST PART OF THE CWA. THE ATMOSPHERE IS MOIST AND UNSTABLE AND STORMS WILL BE AIDED BY A STATIONARY FRONT ALONG THE LARAMIE RANGE EARLY THIS AFTERNOON. A SHORTWAVE TROUGH WAS ALSO MOVING SLOWLY EAST FROM NORTHEAST COLORADO. THE STORMS MAY BECOME STRONG AND EVEN SEVERE OVER THE EAST PART OF THE CWA THROUGH THE EARLY EVENING. SOME OF THE ACTIVITY WILL LINGER ALL NIGHT OVER THE WEST PART OF THE CWA. LOW CLOUDS AND FOG WILL POSSIBLY FORM OVER THE PANHANDLE LATER TONIGHT AND PERSIST THROUGH MID MORNING MONDAY IN THE LIGHT AND MOIST EASTERLY BOUNDARY LAYER WIND FLOW. THE SYNOPTIC PATTERN WILL REMAIN SIMILAR OVER THE ROCKIES THROUGH TUESDAY. THE UPPER LEVEL RIDGE WILL BE JUST WEST OF THE CWA WITH SEVERAL SHORTWAVE TROUGHS MOVING OVER THE CWA. THE MOST PROMINENT SHORTWAVE TROUGH WILL ROUND THE RIDGE MONDAY NIGHT AND THEN OVER THE CWA ON TUESDAY. AT THE SAME TIME...THE MID AND UPPER LEVEL MOISTURE RETURNS IN FORCE PER THE MODELS ON TUESDAY. THE RESULTING PRECIPITABLE WATER VALUES INCREASE TO AN INCH OR MORE JUST INSIDE THE EASTERN WYOMING BORDER. THE SURFACE BOUNDARY MOVES SLOWLY EAST MONDAY AND MONDAY NIGHT BEFORE HEADING BACK TO THE LARAMIE RANGE ON TUESDAY. SCATTERED TO LIKELY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH TUESDAY OVER THE CWA WITH MANY STORMS PRODUCING HEAVY RAIN AND SMALL HAIL...ESPECIALLY ON TUESDAY. AREAS OF LOW CLOUDS AND FOG WILL AGAIN BE POSSIBLE LATE MONDAY NIGHT AND TUESDAY MORNING OVER THE EAST PART OF THE CWA. THE TEMPERATURES WILL BE AT OR JUST BELOW NORMAL THROUGH TUESDAY. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 305 PM MDT SUN AUG 11 2013 TUESDAY NIGHT...AT LEAST SCATTERED EVENING THUNDERSTORMS EAST OF I-25 AS SHORTWAVE TROUGH MOVES SOUTHEAST ATOP A MOIST LOW AND MID LEVEL ATMOSPHERE...AIDED BY MOIST UPSLOPE MECHANICAL LIFT. WEDNESDAY...MOIST ATMOSPHERE CONTINUES EAST OF THE LARAMIE RANGE AND WITH ANOTHER WEAK SHORTWAVE NEAR PEAK HEATING AND UPSLOPE LIFT...WILL SEE SCATTERED AFTERNOON THUNDERSTORMS EAST OF I-25. THURSDAY...RIDGING ALOFT STRENGTHENS. WITH WARMER TEMPERATURES ALOFT INCREASING CONVECTIVE INHIBITION...CIN...AND LESS LOW AND MID LEVEL MOISTURE...THUNDERSTORM COVERAGE WILL BE MUCH LESS. FRIDAY-SUNDAY...RIDGING AND WARM TEMPERATURES ALOFT WILL SUPPRESS THUNDERSTORM FORMATION. WARM TEMPERATURES WILL RESUME WITH LESS CLOUD COVER AND PRECIPITATION. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY AFTERNOON) ISSUED AT 548 PM MDT SUN AUG 11 2013 ISOLATED TO WIDELY SCATTERED SHOWERS AND TSTMS SHOULD PERSIST ACROSS MUCH OF THE AREA THROUGH MID TO LATE EVE. A FEW OF THESE STORMS MAY BE STRONG WITH GUSTY AND ERRATIC WINDS...AS WELL AS THE POSSIBILITY OF SMALL HAIL AND BRIEF HEAVY RAIN. VFR CONDITIONS ARE EXPECTED TO PREVAIL OVER MOST TERMINALS...ALTHOUGH BRIEF MVFR CIGS/VSBYS CANNOT BE RULED OUT IN +TSRA. KAIA AND KCDR AND OTHER AREAS NEAR THE PINE RIDGE MAY SEE MVFR CONDITIONS IN FOG AND/OR LOW STRATUS AFTER 09Z MON...WITH CONDITIONS IMPROVING AFTER SUNRISE. CHANCES FOR SHOWERS AND STORMS WILL ONCE AGAIN INCREASE ACROSS ALL OF SOUTHEAST WY AND THE WESTERN NE PANHANDLE ON MON AFTN. && .FIRE WEATHER... ISSUED AT 305 PM MDT SUN AUG 11 2013 FIRE WEATHER CONCERNS WILL CONTINUE TO BE MINIMAL OVER THE CWA THROUGH THE MID PART OF THE WEEK. TEMPERATURES WILL BE NEAR NORMAL AND THERE WILL BE DAILY CHANCES OF MAINLY LATE DAY SHOWERS AND THUNDERSTORMS. THROUGH THAT TIME...THE MINIMUM RELATIVE HUMIDITY VALUES WILL BE LOWEST ACROSS THE LOWER ELEVATIONS OF CARBON COUNTY. VALUES IN THAT AREA WILL RANGE FROM 15 TO 20 PERCENT THROUGH WEDNESDAY. SURFACE WINDS WILL ALSO BE FAIRLY LIGHT DURING THAT TIME...OUTSIDE OF THE THUNDERSTORMS. DRIER AIR WILL MOVE OVER THE REGION LATE THIS WEEK AND CONTINUE THROUGH NEXT WEEKEND. TEMPERATURES WILL WARM TO ABOVE NORMAL DURING THAT TIME. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...WEILAND LONG TERM...RUBIN AVIATION...HAMMER FIRE WEATHER...WEILAND
Hazardous weather outlook, Aug 11, 3:28 PM MDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 328 PM MDT SUN AUG 11 2013 WYZ101>119-121130- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 328 PM MDT SUN AUG 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING OVER SOUTHEAST WYOMING. SOME THUNDERSTORMS MAY BECOME STRONG OR SEVERE THIS AFTERNOON WITH HAIL AND STRONG WIND GUSTS...MAINLY NEAR THE NEBRASKA BORDER. THE STORMS WILL ALSO BE SLOW MOVING AND PRODUCE A PERIOD OF HEAVY RAINFALL...RESULTING IN THE POSSIBILITY OF MINOR FLOODING IN LOW LYING AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE THROUGH WEDNESDAY EVENING. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE EARLY NEAR THE NEBRASKA BORDER. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-121130- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 328 PM MDT SUN AUG 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING OVER THE WESTERN NEBRASKA PANHANDLE. SOME THUNDERSTORMS MAY BECOME STRONG OR SEVERE THIS AFTERNOON WITH HAIL AND STRONG WIND GUSTS. THE STORMS WILL ALSO BE SLOW MOVING AND PRODUCE A PERIOD OF HEAVY RAINFALL... RESULTING IN THE POSSIBILITY OF MINOR FLOODING IN LOW LYING AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE THROUGH THURSDAY. THE PROBABILITY FOR SEVERE THUNDERSTORMS IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Special weather statement, Aug 11, 1:43 PM MDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 143 PM MDT SUN AUG 11 2013 WYZ102-108-112045- GOSHEN COUNTY WY-NIOBRARA COUNTY WY- 143 PM MDT SUN AUG 11 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NIOBRARA AND EXTREME NORTHERN GOSHEN COUNTIES UNTIL 245 PM MDT... AT 141 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MANVILLE...OR 7 MILES SOUTHWEST OF LUSK... MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LUSK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4280 10430 4256 10436 4264 10473 4282 10468 TIME...MOT...LOC 1943Z 280DEG 5KT 4271 10458 MSW
Special weather statement, Aug 11, 3:15 PM MDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 315 PM MDT SUN AUG 11 2013 WYZ108-112215- GOSHEN COUNTY WY- 315 PM MDT SUN AUG 11 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GOSHEN COUNTY UNTIL 415 PM MDT... AT 313 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JAY EM...OR 19 MILES SOUTH OF LUSK...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... JAY EM... PRAIRIE CENTER... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4256 10415 4235 10420 4239 10457 4259 10453 TIME...MOT...LOC 2114Z 296DEG 11KT 4249 10441 COX
Special weather statement, Aug 11, 4:17 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 417 PM MDT SUN AUG 11 2013 NEZ096-WYZ108-112300- GOSHEN COUNTY WY-SOUTH SIOUX NE- 417 PM MDT SUN AUG 11 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SIOUX AND EASTERN GOSHEN COUNTIES UNTIL 500 PM MDT... AT 413 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF JAY EM...OR 19 MILES NORTH OF TORRINGTON...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EASTERN GOSHEN AND SOUTHWESTERN SIOUX COUNTIES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4227 10390 4214 10408 4235 10438 4245 10430 TIME...MOT...LOC 2217Z 303DEG 18KT 4233 10421 COX
Special weather statement, Aug 11, 5:52 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 552 PM MDT SUN AUG 11 2013 NEZ055-120100- CHEYENNE NE- 552 PM MDT SUN AUG 11 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHEYENNE COUNTY UNTIL 700 PM MDT... AT 548 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COLTON...OR 9 MILES NORTHEAST OF SIDNEY... MOVING SOUTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SUNOL... LODGEPOLE... THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 68 AND 77. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4113 10288 4128 10282 4123 10261 4107 10261 TIME...MOT...LOC 2353Z 303DEG 6KT 4120 10281 COX
Local storm report, Aug 11, 5:56 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
556 PM MDT SUN AUG 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 8 NE SIDNEY 41.22N 102.86W
08/11/2013 E0.50 INCH CHEYENNE NE TRAINED SPOTTER
&&
MAZURSpecial weather statement, Aug 11, 6:18 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 618 PM MDT SUN AUG 11 2013 NEZ002-120115- DAWES NE- 618 PM MDT SUN AUG 11 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DAWES COUNTY UNTIL 715 PM MDT... AT 616 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS 10 MILES NORTHWEST OF CHADRON AIRPORT...OR 14 MILES NORTHWEST OF CHADRON...MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CHADRON... CHADRON AIRPORT... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4273 10291 4290 10346 4300 10344 4300 10285 TIME...MOT...LOC 0018Z 279DEG 6KT 4296 10321 COX
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 3:43 PM MDT | Special Weather Statement | CYS | Laramie | 62 min |
| Aug 12, 3:57 PM MDT | Special Weather Statement | CYS | Platte | 33 min |
| Aug 12, 4:08 PM MDT | Areal Flood Advisory | CYS | Platte | 3 hr |
| Aug 12, 4:17 PM MDT | Areal Flood Advisory | CYS | Laramie | 3 hr |
| Aug 12, 4:36 PM MDT | Special Weather Statement | CYS | Laramie | 24 min |
| Aug 12, 4:39 PM MDT | Special Weather Statement | CYS | Laramie | 21 min |
| Aug 12, 4:59 PM MDT | Areal Flood Advisory | CYS | Laramie | 3 hr |
| Aug 11, 6:18 PM MDT | Special Weather Statement | CYS | Dawes | 57 min |
| Aug 11, 6:41 PM MDT | Flash Flood Warning | CYS | Dawes, Sioux | 4 hr |
| Aug 11, 7:08 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 67 min |
| Aug 11, 7:13 PM MDT | Areal Flood Advisory | CYS | Dawes | 4 hr |
| Aug 11, 7:37 PM MDT | Special Weather Statement | CYS | Dawes | 53 min |
| Aug 11, 7:46 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 44 min |
| Aug 11, 8:24 PM MDT | Special Weather Statement | CYS | Box Butte | 66 min |
| Aug 11, 8:26 PM MDT | Special Weather Statement | CYS | Box Butte | 64 min |
| Aug 12, 3:47 PM MDT | Special Weather Statement | CYS | Kimball | 58 min |
| Aug 12, 5:19 PM MDT | Special Weather Statement | CYS | Sioux | 26 min |
| Aug 12, 5:23 PM MDT | Special Weather Statement | CYS | Sioux | 67 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.